# SDR IPXA2024060200520

- Difficulty date: May 16, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,809 hours, 8,825 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B387285
- Condition: Corroded
- Location: Bs 2100 Lbl16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT - CORROSION - FOUND M/D FLOOR BEAM CLIP CORROSION AT STA - 2100, LBL 16 (REPLACE) PAPER CHECK OK.
